# SDR HYIA20150921001

- Difficulty date: September 14, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N2714B
- Make and model: Cessna 402C
- Aircraft serial: 402C0210
- Aircraft time: 34,589 hours, 30,574 cycles
- Engine: Cont TSIO520VB
- Engine time: 2,612 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

JUST AFTER LIFTOFF, STILL AT TAKEOFF POWER, RT MANIFOLD PRESS WAS 36" RPM NORMAL & ROUGH RUNNING.  INSPECTED THE ENG & FOUND EVIDENCE OF METAL CONTAMINATION.  THE RT ENG WAS REMOVED & REPLACED, SENT FOR TEARDOWN ANALYSIS.
